On obtaining dual sequences via quasi-monomiality.
Georgian mathematical journal, Tome 9 (2002) no. 3, pp. 413-422
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_3_49870,
author = {Ben Cheikh, Youss\`ef},
title = {On obtaining dual sequences via quasi-monomiality.},
journal = {Georgian mathematical journal},
pages = {413--422},
year = {2002},
volume = {9},
number = {3},
zbl = {1008.41007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_3_49870/}
}
Ben Cheikh, Youssèf. On obtaining dual sequences via quasi-monomiality.. Georgian mathematical journal, Tome 9 (2002) no. 3, pp. 413-422. http://geodesic.mathdoc.fr/item/GMJ_2002__9_3_49870/